# SDR QXEA200602427

- Difficulty date: September 19, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 12,538 hours, 12,601 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Deice System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, HAD DEICE PRESSURE CAUTION LIGHT. RAN E/A CHECKLIST. CAUTION LIGHT REMAINED ILLUMINATED. PRESSURE DID NOT CHANGE AT ANY TIME. REMAINING APPROX 18 PSI. ADVISORY LIGHT FOR THE IB BOOT ON THE NR 2 SIDE, ON THE TAIL DID NOT ILLUMINATE. MAINTENANCE DRAINED TAIL DEICE BOOT LINES IAW AMM TASK 30-11-00-680-801, TPR 30-060. NO WATER NOTED. C/W FIM TASK 30-10-00-810-801 AND C/W FUNCTIONAL TEST OF AIRFRAME DEICING SYSTEM IAW AMM TASK 30-11-00-720-801. NO DEFECTS NOTED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
